# SDR GTIA2022021436276

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 36,285 hours, 16,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 DOOR REQUIRES DOOR ASSIST SERVICED-SERVICED L2 DOR  ASSISST IAW AMM 52-10-00
